# SDR TIMA20240108003

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N216CS
- Make and model: Beech 99
- Aircraft serial: U216
- Aircraft time: 29,845 hours, 37,320 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DEPARTED THIS MORNING AS 5042 FOR KOLF. NO RUNWAY NOTAM, SO I CONTACTED CLINT AND HE SAID 1 INCH DRY SNOW. UPON ARRIVING TO OLF FOUND 2 INCH DRY SNOW OVER ICE, POOR BRAKING ACTION. LANDED AND SHUTDOWN UNEVENTFULLY. IN THE EVENING OPERATED AS 5041. I PREFLIGHTED AND VISUALLY INSPECTED BOTH TIRES AND BRAKES, AND DID NOT WITNESS ANY ISSUES VISUALLY AT THE TIME. AFTER UNEVENTFUL LOADING AND START, FOUND LEFT MAIN LANDING GEAR BRAKE TO BE FROZEN. WAS ABLE TO TAXI WITH HIGH POWER AND IT BEGAN ROLLING. CONTINUED TAXI ACROSS RAMP AND DOWN RUNWAY 29 WITH NO OTHER INDICATIONS OF AN ISSUE. UPON ROTATING AT 96 KIAS FELT THE LEFT MAIN GEAR “GRAB” AS IF BRAKES HAD BEEN APPLIED. I ENSURED I WAS NOT ON THE BRAKE PEDAL AND CONTINUED WITH THE FLIGHT. WITHOUT KNOWING THE CONDITION AND ONLY BEING ABLE TO ASSUME IT WAS LOCKED AGAIN, I DECLARED AN EMERGENCY WITH BIL APPROACH. AT THE TIME I HAD 1200 POUNDS OF FUEL, 883 POUNDS OF CARGO AND ONLY MYSELF ON BOARD. I ADVISED THEM IT WAS A BRAKE ISSUE, AND REQUESTED THE OPTION FOR 28R TOATTEMPT A TOUCH AND GO TO UNLOCK THE STUCK BRAKE. I ALSO INFORMED FLIGHT FOLLOWING AND AMANDA OF THE ISSUE. AFTER BEING CLEARED FOR THE OPTION I DID A FIRM TOUCH AND GO TO CONFIRM THE BRAKE WAS UNLOCKED. IT GRABBED SLIGHTLY IN THE BEGINNING THEN UNLOCKED AND ROLLED UNTIL I WAS AIRBORNE AGAIN. I MADE RIGHT TRAFFIC FOR 28R AND LANDED UNEVENTFULLY. AIRPORT OPS MET ME AT POSTAL, TOOK MY NAME NUMBER AND ADDRESS AND SAID I SHOULD NOT EXPECT ANYTHING FURTHER. I CONTACTED AMANDA, MAINTENANCE, AND FLIGHT FOLLOWING.
